# SDR YYFA20121030001

- Difficulty date: October 30, 2012
- Submitted: March 25, 2013
- Operation: Air carrier
- Aircraft: N836RA
- Make and model: Doug DC-9-83
- Aircraft serial: 53046
- Aircraft time: 41,473 hours, 34,367 cycles
- System (JASC): 2340 · Interphone/Passenger Announcement (PA) System
- Part: Handset
- Condition: Weak
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

F/A HANDSET AT L-2 DOOR STATION IS WEAK.
